# SDR VNAA20241014004

- Difficulty date: September 7, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF FAIRINGS (586AB, 592AB) AT LH WING LOWER SKIN.   SETTLEMENT AREA OF FAIRINGS (586AB, 592AB) AT LH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-488 REV.--
